Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Tinea versicolor, white dots on eyebrow, spreading, DERMOVATE safe to use ?

hello doc i have a kid of 3 years old,, i jaz surf the internet about the thing he has in his face ,, its like tinea versicolor .. its like a white dotted thing ol over his eyebrow,, and i think getting more n more.. ive tried to put a cream named DERMOVATE ,, is it safe??
Asked On : Sat, 25 Feb 2012
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Infectious Diseases 's  Response
Welcome to Healthcare Magic forum.
Please do not use Dermovate cream for any fungal infections like Tinea versicolor.
The active ingredient in Dermovate cream is clobetosol propionate; it falls in the steroid medication category.
It is mainly used in skin conditions such as eczema, psoriasis and dermatitis. Dermovate cream helps in the reduction of swelling, itchiness and irritation.
Possible side effects include: skin irritation when applying the cream, development of stretch marks, increased hair growth, thinning of the skin, and changes in your skin color.
Its not indicated to be used in children under the age of age, to treat fungal infections, viral infections, acne, or blisters caused by an infection.

As for the white patches on the skin of your child, its advisable to get a confirmed diagnosis of Tinea versicolor, a common fungal infection, by consulting a dermatologist .The doctor may then prescribe appropriate antifungal ointments like miconazole, clotrimazole or if necessary oral antifungal medications like fluconazole, terbinafine etc.
Hope this answers your query.

Answered: Sat, 25 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor